Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A spectral sequence for the intersection of subspace pairs

Author: Richard N. Cain
Journal: Proc. Amer. Math. Soc. 43 (1974), 229-236
MSC: Primary 55H05
MathSciNet review: 0388395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general-homology spectral sequence that generalizes the Mayer-Vietoris exact sequence is established between the intersection of a family of subspace pairs and the system of partial unions of the family. The basis of the construction is a topological analogue of the “bar construction” of homological algebra.

References [Enhancements On Off] (What's this?)

    J. T. Schwartz, Differential geometry and topology, Courant Inst. of Math. Sci. Report, New York, 1966, Gordon and Breach, New York, 1968.
  • E. C. Zeeman, Dihomology. I. Relations between homology theories, Proc. London Math. Soc. (3) 12 (1962), 609–638. MR 153009, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55H05

Retrieve articles in all journals with MSC: 55H05

Additional Information

Keywords: Spectral sequence, general homology, general cohomology, cover, duality
Article copyright: © Copyright 1974 American Mathematical Society